# SDR ASOA2013011802829

- Difficulty date: December 18, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 24,710 hours, 17,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1051.3-1070.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT CORRODED BETWEEN FS 1051.30 AND FS 1070.70.  BLENDED AREAS OF CORROSSION ON RT FLOOR SUPPORT BETWEEN FS 1051.30 & FS 1070.70 REF SRM 51-21-06-001-001.  RECEIVED AND COMPLIED WITH REO 670-53-61-930.
